# SDR AALA20170222008

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 76,162 hours, 40,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 24418
- Condition: Discharged
- Location: Cabin
- Part time: 50,966 hours, 25,007 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT THREE EMERGENCY EXIT LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED BATTERY ASSEMBLY IAW AMM 33-53-00-401. OPERATIONAL CHECK GOOD.
